# SDR DXTA2010091304235

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 7,631 hours, 4,836 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 86347001
- Part serial: UE00534
- Condition: Discharged
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE BOTTLE INADVERTENTLY DISCHARGED IN FLIGHT. IT`S THE MIDDLE BOTTLE IN THE AFT SERVICE COMPARTMENT.   CHECKED CARTRIDGE FIRING CIRCUIT FOR VOLTAGE AND FOUND NONE.  REPLACED THE LT FIRE EXTINGUISHER AND ENGINE EXTINGUISHER CARTRIDGES. CONDUCTED TEST OF FIRE SYS. NO DEFECTS NOTED.  MX IAW MM 26-205.
